# SDR HNAA2024040800308

- Difficulty date: March 11, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 42,124 hours, 37,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E027255 DIAMOND GUSSET AT FRAME 53 IS CORRODED.  REMOVED UNSERVICEABLE AND INSTALLED SERVICEABLE DIAMOND GUSSET AT FRAME 53 IAW EMB145 SRM 51-40-02.
